# SDR AALA970527

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP CHORD OF RT HORIZ T/E BEAM HAS LARGE AREA ON OUTBOARD END REWORKED, APPEARED TO HAVE EXCESSIVE MATERIAL REMOVED.  INSTALLED DOUBLER PER ESO 11697, DATED 3-5-97.  (M)
